Go with lots and lots of fiber, at least the minimun daily requirement and this should help unless she is developing IBS. Try this and if it doesn't work have her see a GI dr.
Does she have any abdominal pain (where exactly?), nausea, fever (even slight), blood in the stool? What are her official diagnoses so far?
1. Common colon diseases in old people
- diverticulitis (often with left lower abd. pain)
- ischemic colitis (left lower abdominal pain, blood in stool) if she has atherosclerosis, or microscopic (lymphocytic colitis).
Blood test would show inflammation in most types of colitis.
2. If it started with Boniva this may be the cause but having lose bowel movements for two months after stopping it sounds as long period. Maybe drugs she is taking changed her intestinal flora and enable some harmful bacteria like Clostridium difficile to overgrow. It is a stool test to diagnose this. If possible, and with doctor's approval, she may try to stop some medications.
3. Foods that often cause diarrhea:
- dairy, if she has developed lactose intolerance
- fibre-rich foods
Stool test for parasites, bacteria, Clostridium difficile toxin and blood could be done...